# SDR REXA2016072101420

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACHMENT ON LBL 27 HAS CORROSION ON BOTH THE INBD AND OTBD LANDINGS BETWEEN BS 605 - 621 IN THE CARGO BAY.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE FLOOR SUPPORT ATTACHMENT IAW SRM 51-42-06, 51-42-34, 51-41-04.
